# SDR SWAA2019092536930

- Difficulty date: August 26, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WIGGLE PLATE CRACKED AT RSS 293.  R&R WIGGLE PLATE IAW SRM.
